# SDR IPXA2025020933681

- Difficulty date: February 7, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5200 · Doors
- Part: Strap
- Part number: 148N313814
- Part serial: NSN
- Condition: Corroded
- Location: Inlet Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR AT STA 1825 AFT STRAP HAS CORROSION.ACCOMPLISHED REPAIR PER 757-200PF SRM REV 122 CHAPTER 53-80-15-2R-1, DETAIL I ON FIGURE 202 (SHEET 2).
